MathSciNet Relay Station
MathSciNet bibliographic data
MR1048434 11M06
Ewell, John A. A new series representation for $\zeta(3)$. Amer. Math. Monthly 97 (1990), no. 3, 219–220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement